Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 76 (2007), 1695-1696
DOI: https://doi.org/10.1090/S0025-5718-07-02024-8
Published electronically: March 9, 2007
Review copyright: © Copyright 2007 American Mathematical Society
Full text: PDF   This review is available free of charge.


Variational analysis in Sobolev and BV spaces, by Hedy Attouch, Giuseppe Buttazzo and Gérard Michaille
Additional book information: SIAM, Philadelphia, PA, 2006, xii+634 pp., ISBN 0-89871-600-4, List US$140.00/Member US$98.00, softcover
2000 Mathematics Subject Classification: Primary 35-XX, 49-XX

Reviewed by: Ivan P. Gavrilyuk
Email: ipg@ba-eisenach.de
Journal: Math. Comp. 76 (2007), 1695-1696
Published electronically: March 9, 2007
Review copyright: © Copyright 2007 American Mathematical Society